# SDR ASAA0440038

- Difficulty date: February 9, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C33757
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - FOUND TEMP REPAIR TO DENT IN EXTERIOR SKIN.  REPAIRED DENT IN FUSELAGE SKIN AT STATION 279 BETWEEN STRINGER 18L-19L IAW SRM.  (M)
